Publications [#246911] of Jian-Guo Liu

Papers Published
  1. Jin, S; Liu, J-G, Relaxation and diffusion enhanced dispersive waves, Proceedings of The Royal Society of London, Series A: Mathematical and Physical Sciences, vol. 446 no. 1928 (1994), pp. 555-563 .

    The development of shocks in nonlinear hyperbolic conservation laws may be regularized through either diffusion or relaxation. However, we have observed surprisingly that for some physical problems, when both of the smoothing factors diffusion and relaxation coexist, under appropriate asymptotic assumptions, the dispersive waves are enhanced. This phenomenon is studied asymptotically in the sense of the Chapman-Enskog expansion and demonstrated numerically.